Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 10, NWS Mobile, AL

April 10, 2015Butler County, Conecuh County, Covington County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Apr 10, 2015, 5:19 PM CDT for Butler County, Conecuh County, Covington County, Alabama. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2015, 5:19 PM CDT (22:19 UTC)
Expired
Apr 10, 2015, 5:40 PM CDT
In force
21 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Butler County, AL, Conecuh County, AL, Covington County, AL

The radar

The Ft Rucker radar (KEOX), 108 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 554 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
554 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

063 
WUUS54 KMOB 102219
SVRMOB
ALC013-035-039-102315-
/O.NEW.KMOB.SV.W.0010.150410T2219Z-150410T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
519 PM CDT FRI APR 10 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL ALABAMA...
  EAST CENTRAL CONECUH COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTHWESTERN COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 615 PM CDT

* AT 519 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
  SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED NEAR I65 AND
  CR 29...OR NEAR EVERGREEN...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MCKENZIE...            RED LEVEL...           GANTT...
  WILCOX...              OLD TOWN...            VALLEY OF SHILOH...
  BROWNVILLE...          BOSTON...              GARLAND...
  FLAT ROCK...           SALTER...              RHUMP...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3137 8644 3140 8691 3154 8691 3162 8652
      3153 8650 3152 8649
TIME...MOT...LOC 2219Z 263DEG 19KT 3147 8685 
$$
1 follow-up statement
509 
WWUS54 KMOB 102240
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
540 PM CDT FRI APR 10 2015

ALC013-035-039-102249-
/O.CAN.KMOB.SV.W.0010.000000T0000Z-150410T2315Z/
BUTLER AL-CONECUH AL-COVINGTON AL-
540 PM CDT FRI APR 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUTLER...EAST
CENTRAL CONECUH AND NORTHWESTERN COVINGTON COUNTIES HAS BEEN
CANCELLED...

AT 539 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHEASTERN
BUTLER...EAST CENTRAL CONECUH AND NORTHWESTERN COVINGTON COUNTIES HAS
WEAKENED BELOW SEVERE LIMITS...THUS THE SEVERE THUNDERSTORM WARNING 
HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3137 8644 3140 8691 3154 8691 3162 8652
      3153 8650 3152 8649
TIME...MOT...LOC 2235Z 263DEG 19KT 3148 8672 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 3:53 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Apr 10, 3:53 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
353 PM CDT FRI APR 10 2015

.SHORT TERM (THROUGH THIS EVENING)...LATEST MODEL GUIDANCE STILL
SHOWS THE CHANCE FOR A FEW STRONG THUNDERSTORMS FORMING OUT AHEAD
AND ALONG A COLD FRONT MOVING SOUTH TOWARDS THE COAST THIS
AFTERNOON...PROGGED TO MOVE OFFSHORE LATE THIS EVENING AND
OVERNIGHT. LATEST RADAR LOOPS CONTINUE TO SHOW SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS MOST INLAND AREAS OF THE FORECAST AREA WITH A
FEW ISOLATED STRONG CELLS POSSIBLE GENERATING BRIEF HEAVY DOWNPOURS
AND GUSTY WINDS MAYBE UP TO 25 TO 35 MPH. AS THE FRONT NEARS THIS
AFTERNOON...GENERALLY AFTER 3 PM CDT...STRONGER STORMS WILL BE
LIKELY GENERATING GUSTY STRAIGHT LINE WINDS POSSIBLY TO NEAR 60
MPH...HEAVY RAIN...FREQUENT LIGHTNING AND A FEW ISOLATED CASES OF
MEDIUM TO LARGE HAIL. LATEST MODEL SOUNDINGS ACROSS THE REGION SHOW
SLIGHTLY HIGHER INSTABILITY VALUES COMPARED TO YESTERDAY WHICH
SUPPORTS THIS REASONING. AS MENTIONED EARLIER DEEPER MOISTURE AXIS
JUST TO THE WEST AND NORTHWEST OF THE FORECAST AREA THIS MORNING
SHIFTS EAST OVER MUCH OF THE REGION ALLOWING FOR HEAVIER RAINFALL
AMOUNTS ALSO...POSSIBLY UP TO 2 INCHES PER HOUR WITH SOME OF THE
STRONGER STORMS. THE NEWER GUIDANCE ALSO DEPICTS SOME DRYNESS IN THE
LOWER TO MID LEVELS SUPPORTING THE POSSIBILITY OF FEW STRONG
DOWNBURSTS OR OUTFLOWS WITH THE STRONGER THUNDERSTORMS LATER TODAY.
THUNDERSTORMS WILL BE MOVING GENERALLY TO THE NORTHEAST AND EAST
THIS AFTERNOON AND THIS EVENING WITH POSSIBLE STRONG OUTFLOW
BOUNDARIES SHIFTING SOUTH TOWARDS THE AL AND NWFL LATE THIS
AFTERNOON AND EARLY THIS EVENING. LATEST POST FROM STORM PREDICTION
CENTER KEEPS MOST OF THE FORECAST AREA IN A SLIGHT RISK FOR SEVERE
THUNDERSTORMS DEVELOP THROUGH THIS EVENING. TEMPERATURES WILL FALL TO
THE MID 60S WELL INLAND TO THE NORTHWEST AND THE UPPER 60S TO LOWER
70S FOR ALL OTHER AREAS INCLUDING THE IMMEDIATE COAST.

(LATE TONIGHT AND SATURDAY)...A SHALLOW WEAK COLD FRONT WILL MOVE
SOUTH TO THE COAST JUST AFTER MIDNIGHT TONIGHT WITH THE BULK OF THE
HEAVIER PRECIP MOVING WELL OFFSHORE BY 12Z SAT. THE FRONT WILL
CONTINUE TO MOVE SOUTH AND STALL OVER THE NORTHERN GULF WATERS BY
MIDDAY SAT THEN BEGIN TO RETREAT NORTHWARD AND DISSIPATE LATE
SATURDAY THROUGH THE WEEKEND. WITH THIS PATTERN EXPECT LOW STATUS
AND LIGHT PRECIP TO FORM IN THE WAKE OF THE FRONT OVERNIGHT AND
EARLY SAT ERODING SLOWLY LATER IN THE DAY AS BETTER MIXING DEVELOPS
IN THE BOUNDARY LAYER DUE MOSTLY FROM DAYTIME HEATING. ALOFT A
PROGRESSIVE UPPER RIDGE BEGINS TO BUILD FROM THE WEST BY SAT
AFTERNOON SHIFTING EAST OF THE CWFA BY LATE IN THE WEEKEND. TO THE
SOUTH DEEP LAYERED MOISTURE OFFSHORE WILL BEGIN TO SHIFT NORTH WITH
INCREASED ISENTROPIC LIFT OR OVERRUNNING OVER MOST OF THE LOWER HALF
OF THE CWFA BY MID TO LATE SAT AFTERNOON...THUS GENERATING SCATTERED
SHOWERS IN THESE AREAS BY AFTERNOON POSSIBLY HEAVY AT TIMES NEAR THE
IMMEDIATE COAST BY LATE AFTERNOON. AS FOR TEMPS WILL LEAN TOWARDS
THE WARMER MAV GUIDANCE OVERNIGHT AND DURING THE DAY ON SAT
ADJUSTING SLIGHTLY FOR CONSISTENCY WITH SURROUNDING WFOS. LOWS SAT
WILL FALL TO THE UPPER 50S TO LOWER 60S WELL TO THE NORTH AND
NORTHWEST AND THE MIDDLE TO UPPER 60S FOR ALL OTHER AREAS INCLUDING
THE IMMEDIATE COAST. 32/EE

.LONG TERM (SUNDAY THROUGH FRIDAY)...HIGH PRESSURE OVER THE OHIO
VALLEY SUNDAY MORNING WILL RAPIDLY MOVE EAST...ALLOWING THE STALLED
FRONT OVER THE NORTHERN GULF TO RETURN NORTHWARD AS A WARM FRONT
SUNDAY AFTERNOON. THIS WILL BRING GULF MOISTURE BACK INTO THE AREA
WITH PRECIPITABLE WATER VALUES CLIMBING TO 1.7 INCHES. MEANWHILE AN
UPPER LOW ACROSS TEXAS WILL OPEN UP AS IT MOVES NORTHEAST THROUGH
MIDWEEK. A NORTHERN STREAM SHORTWAVE PHASES WITH THE EJECTING UPPER
LOW AND SENDS A COLD FRONT INTO THE AREA TUESDAY. THE COLD FRONT
WILL STALL ACROSS THE AREA AS SOUTHWESTERLY UPPER FLOW CONTINUES.
THE STALLED FRONT COMBINED WITH SEVERAL UPPER DISTURBANCES MOVING
THROUGH THE UPPER FLOW WILL MAINTAIN SCATTERED TO OCCASIONALLY
NUMEROUS SHOWERS AND THUNDERSTORMS INTO THURSDAY. THE GLOBAL MODELS
AGREE ON A STRONGER TROUGH MOVING THROUGH THE AREA LATE NEXT WEEK
WHICH FINALLY SWEEPS THE MOIST AIR EAST OF THE AREA AND BRINGS IN A
DRIER AIRMASS. /13

&&

.AVIATION...
10.18Z ISSUANCE...MVFR TO IFR CIGS THROUGH 11.06Z
FOLLOWED BY IFR TO LIFR CIGS AND VISIBILITIES THROUGH ABOUT 11.14Z
THEN IFR TO MVFR CIGS THROUGH 11.18Z. LOWER CEILINGS WILL BE MOSTLY
IN AND AROUND NUMEROUS SHOWERS AND THUNDERSTORMS MOVING EASTWARD
ACROSS THE REGION THIS AFTERNOON AND THIS EVENING FORMING AHEAD OF A
WEAK COLD FRONT APPROACHING FROM THE NORTHWEST. THERE IS A SLIGHT
RISK FOR DAMAGING WINDS AND LARGE HAIL THIS AFTERNOON AND THIS
EVENING WITH THE STRONGER STORMS. VARIABLE WIND GUSTS GENERALLY FROM
30 TO 55 KNOTS WILL ACCOMPANY MOST OF THE STRONGER STORMS THIS
AFTERNOON AND THIS EVENING WITH MAYBE A FEW ISOLATED CASES OF WINDS
POSSIBLY UP TO 60 KNOTS OR SLIGHTLY HIGHER. OTHERWISE...WINDS WILL
BE MOSTLY SOUTH TO SOUTHWEST AT 8 TO 12 KNOTS THIS AFTERNOON AND
EARLY THIS EVENING SHIFTING NORTH TO NORTHEAST IN THE WAKE OF THE
FRONT LATE THIS EVENING CONTINUING THROUGH 11.18Z. 32/EE

&&

.MARINE...A WEAKENING COLD FRONT WILL APPROACH FROM THE NORTHWEST
LATE THIS AFTERNOON AND MOVE SOUTH OVER THE MARINE AREA LATE THIS
EVENING AND OVERNIGHT. BETTER COVERAGE OF SHOWERS AND THUNDERSTORMS
CAN BE EXPECTED AS THE FRONT NEARS THE GULF CONTINUING THROUGH MUCH
OF THE WEEKEND AS THE FRONT STALLS OVER THE NORTHERN GULF ON
SATURDAY THEN RETREATS NORTHWARD AND DISSIPATES. WINDS AND SEAS WILL
BE HIGHER IN AND AROUND THE HEAVIER SHOWERS AND THUNDERSTORMS
THROUGH SATURDAY. A LIGHT TO MODERATE NORTHEAST FLOW CAN BE EXPECTED
IN THE WAKE OF THE FRONT EARLY SATURDAY SHIFTING EAST THEN SOUTHEAST
LATE SATURDAY THROUGH EARLY NEXT WEEK. A LIGHT TO MODERATE ONSHORE
FLOW WILL PERSIST THROUGH MIDWEEK. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      64  78  64  78  68 /  60  40  50  70  50
PENSACOLA   69  79  68  77  69 /  50  50  50  60  50
DESTIN      69  78  68  75  69 /  50  50  50  60  50
EVERGREEN   65  78  61  79  65 /  60  30  20  60  50
WAYNESBORO  59  79  60  78  65 /  50  20  20  60  60
CAMDEN      62  79  59  78  64 /  50  20  10  50  60
CRESTVIEW   66  79  63  78  67 /  40  40  40  50  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Apr 10, 4:30 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
430 PM CDT FRI APR 10 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-120000
-CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER
BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-COASTAL
SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-GREENE-STONE-
GEORGE-
430 PM CDT FRI APR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...REST OF THIS AFTERNOON THROUGH SATURDAY AFTERNOON

A MODERATE RISK OF RIP CURRENTS IS FORECAST THROUGH SATURDAY
AFTERNOON ALONG AREA BEACHES.

A COLD FRONT WILL MOVE OVER THE AREA THROUGH THIS EVENING BEFORE
STALLING SOUTH OF THE COAST TONIGHT. WITH DEEP LAYER MOISTURE AHEAD
OF THE FRONT BEING PLENTIFUL AND ALONG WITH MARGINAL INSTABILITY...
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THIS
EVENING. THE HIGHER COVERAGE IS EXPECTED TO BE ALONG AND NORTHWEST
OF INTERSTATE 65. A FEW OF THE STORMS THIS AFTERNOON AND EVENING
HAVE THE POTENTIAL OF BECOMING STRONG TO BRIEFLY SEVERE. THE MAIN
THREAT IN ANY SEVERE STORMS WILL BE ISOLATED OCCURRENCES OF DAMAGING
STRAIGHT LINE WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY EVENING THROUGH THURSDAY

A MODERATE RISK OF RIP CURRENTS IS FORECAST SATURDAY EVENING THROUGH
SUNDAY ALONG AREA BEACHES.

ALTHOUGH CHANCES OF STORMS REMAIN IN THE FORECAST...THE RISK OF
SEVERE STORMS IS LOW DURING THE OUTLOOK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

GMZ630>635-650-655-670-675-120000
-NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-PERDIDO
BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-COASTAL WATERS FROM
PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-COASTAL WATERS FROM DESTIN
TO PENSACOLA FL OUT 20 NM-WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM-WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
430 PM CDT FRI APR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...REST OF THIS AFTERNOON THROUGH SATURDAY AFTERNOON

A COLD FRONT IS FORECAST TO SLIP SOUTHWARD TO THE COAST THIS EVENING
AND SETTLE ACROSS THE COASTAL WATERS TONIGHT...WHERE IT BECOMES
STATIONARY. SCATTERED SHOWERS AND STORMS WILL BRING THE POTENTIAL OF
BRIEF STRONG WIND GUSTS...LOCALLY HIGHER WAVES OVER BAYS AND
SOUNDS...LOCALLY HIGHER SEAS...BRIEF VISIBILITY REDUCING HEAVY
RAINFALL AND OCCASIONAL TO FREQUENT CLOUD TO WATER LIGHTNING
ACTIVITY BY THIS AFTERNOON AND INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY EVENING THROUGH THURSDAY

ALTHOUGH CHANCES OF STORMS REMAIN IN THE FORECAST...THE RISK OF
SEVERE STORMS IS LOW DURING THE OUTLOOK.

In the hours before

Special weather statement, Apr 10, 3:53 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
353 PM CDT FRI APR 10 2015

ALZ053-055-102200-
MONROE AL-CLARKE AL-
353 PM CDT FRI APR 10 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN MONROE AND
CLARKE COUNTIES UNTIL 500 PM CDT...

AT 353 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 9 MILES SOUTHWEST OF WHATLEY TO NEAR JACKSON...
AND MOVING SOUTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
JACKSON...             HOMEWOOD...            MINEOLA...
MOUNT PLEASANT...      BARLOW BEND...         CHOCTAW BLUFF...
MANILA...              ROCKVILLE...           WALKER SPRINGS...
MEXIA...               CARLTON...             ELISKA...

THE PRIMARY THREATS FROM THESE STORMS ARE HAIL UP TO THE SIZE OF
PENNIES AND WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW
OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK
SHELTER UNTIL THESE STORMS HAVE PASSED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

&&

LAT...LON 3152 8735 3124 8764 3130 8771 3130 8779
      3127 8780 3134 8792 3134 8791 3139 8789
      3141 8791 3140 8793 3140 8791 3139 8791
      3138 8795 3150 8791 3160 8780
TIME...MOT...LOC 2053Z 292DEG 10KT 3153 8779 3142 8789

BUTTS
Special weather statement, Apr 10, 4:17 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
417 PM CDT FRI APR 10 2015

ALZ052-061-MSZ076-102215-
UPPER MOBILE AL-WASHINGTON AL-GREENE MS-
417 PM CDT FRI APR 10 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MOBILE...
SOUTHWESTERN WASHINGTON AND SOUTHERN GREENE COUNTIES UNTIL 515 PM
CDT...

AT 416 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF LEAKESVILLE...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
CITRONELLE...          LEAKESVILLE...         DEER PARK...
VINEGAR BEND...        HILLMAN...             PISGAH...
EPWORTH...             SEABOARD...            SIMS CHAPEL...
BRADLEY...             CHESTANG...            DWIGHT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

LAT...LON 3115 8878 3136 8819 3110 8809 3100 8862
      3100 8872
TIME...MOT...LOC 2116Z 251DEG 23KT 3109 8867
Special weather statement, Apr 10, 4:21 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
421 PM CDT FRI APR 10 2015

ALZ057-058-102215-
BUTLER AL-CRENSHAW AL-
421 PM CDT FRI APR 10 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BUTLER AND NORTHERN
CRENSHAW COUNTIES UNTIL 515 PM CDT...

AT 420 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR I65 AND AL
10...OR 8 MILES WEST OF GREENVILLE...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...          PETREY...              I65 AND AL 10...
I65 AND AL 185...      LAPINE...              DANIELSVILLE...
REDDOCK SPRINGS...     FULLERS CROSSROADS...  MANNINGHAM...
PANOLA...              SEARCY...              BRADLEYTON...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

LAT...LON 3183 8619 3174 8681 3191 8686 3196 8668
      3196 8641 3204 8640 3205 8630 3197 8630
      3196 8619 3189 8617
TIME...MOT...LOC 2120Z 255DEG 27KT 3185 8676
Special weather statement, Apr 10, 4:27 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
427 PM CDT FRI APR 10 2015

ALZ061-MSZ079-102230-
UPPER MOBILE AL-GEORGE MS-
427 PM CDT FRI APR 10 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MOBILE AND SOUTHEASTERN
GEORGE COUNTIES UNTIL 530 PM CDT...

AT 426 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HURLEY...OR 12
MILES SOUTHEAST OF LUCEDALE...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
MOBILE...              SARALAND...            SATSUMA...
CHICKASAW...           CREOLA...              I65 AND I165...
AXIS...                I65 AND US 43...       I65 AND AL 158...
CHUNCHULA...           SEMMES...              OAK GROVE...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

LAT...LON 3069 8841 3074 8841 3074 8856 3081 8860
      3104 8807 3082 8797 3081 8799 3079 8799
      3076 8805 3068 8839
TIME...MOT...LOC 2126Z 248DEG 20KT 3076 8849
Special weather statement, Apr 10, 5:11 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
511 PM CDT FRI APR 10 2015

ALZ058-102245-
CRENSHAW AL-
511 PM CDT FRI APR 10 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CRENSHAW COUNTY UNTIL
545 PM CDT...

AT 510 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
RUTLEDGE...OR 9 MILES WEST OF LUVERNE...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
LUVERNE...             BRANTLEY...            RUTLEDGE...
GLENWOOD...            BULLOCK...             SOCIAL TOWN...
IVY CREEK...           CENTENARY...           MERRILL MILL...
CHEROKEE VILLAGE...    VERNLEDGE...           MOODYS CROSSROADS...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&

LAT...LON 3153 8616 3153 8620 3162 8650 3165 8650
      3166 8645 3177 8644 3178 8645 3180 8645
      3175 8615 3166 8615 3166 8616 3162 8618
      3162 8615 3154 8614
TIME...MOT...LOC 2210Z 285DEG 29KT 3170 8643
Special weather statement, Apr 10, 5:13 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
513 PM CDT FRI APR 10 2015

ALZ056-057-060-102315-
BUTLER AL-COVINGTON AL-CONECUH AL-
513 PM CDT FRI APR 10 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BUTLER...EASTERN
CONECUH AND NORTHWESTERN COVINGTON COUNTIES UNTIL 615 PM CDT...

AT 513 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR I65 AND CR
29...OR NEAR EVERGREEN...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
EVERGREEN...           MCKENZIE...            RIVER FALLS...
RED LEVEL...           I65 AND CR 29...       I65 AND AL 83...
WILCOX...              OLD TOWN...            BROWNVILLE...
RHODES...              TRAVIS BRIDGE...       COHASSETT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&

LAT...LON 3135 8696 3153 8698 3162 8653 3135 8649
TIME...MOT...LOC 2213Z 263DEG 20KT 3146 8689

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 11:08 AM CDTSpecial Weather StatementMOBBaldwin52 min
Apr 10, 11:16 AM CDTSpecial Weather StatementMOBButler59 min
Apr 10, 11:29 AM CDTSpecial Weather StatementMOBMobile61 min
Apr 10, 1:01 PM CDTSpecial Weather StatementMOBChoctaw59 min
Apr 10, 1:45 PM CDTSpecial Weather StatementMOBCrenshaw60 min
Apr 10, 1:52 PM CDTSpecial Weather StatementMOBClarke53 min
Apr 10, 3:09 PM CDTSpecial Weather StatementMOBButler66 min
Apr 10, 3:53 PM CDTSpecial Weather StatementMOBMonroe67 min
Apr 10, 4:21 PM CDTSpecial Weather StatementMOBButler54 min
Apr 10, 4:27 PM CDTSpecial Weather StatementMOBMobile63 min
Apr 10, 5:11 PM CDTSpecial Weather StatementMOBCrenshaw34 min
Apr 10, 5:13 PM CDTSpecial Weather StatementMOBConecuh62 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.